Dermatologic Look- or Sound-Alike Medications

January 2004 | Volume 3 | Issue 1 | Original Article | 61 | Copyright © 2004

Loretta Gremillion MD and Daniel J Hogan MD

Abstract

Medication errors contribute substantially to patient injury and death, with 25% of these errors attributed to drug names that look or sound alike. This article was written to heighten the awareness of dermatologists and related health care professionals of confusing dermatologic drug names and includes a table of 166 look- and sound-alike drug names. Measures to decrease medication errors due to confusing drug nomenclature in dermatology are suggested in order to maximize patient safety

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles